# SDR WX0A2025071432500

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N286NV
- Make and model: Airbus A320-214
- Aircraft serial: 4447
- Aircraft time: 45,144 hours, 28,944 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Inoperative
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A STATES DIRTY SOCK ODOR FROM TOP OF DESCENT UNTIL FINAL APPROACH, ACCOMP TC 21-000-001, RAN APU, ENGS 1 & 2 BLEED WITH PACKS 1 & 2.  UNABLE TO DUP ODOR. APU OIL LEVEL IN RANGE & NO EVIDENCE OF OIL. C/W TC 21-000-002, NO SMELL,  W/O 527112, PERFRMD T/C 21-000-003, OPS TEST GOOD.  PERFMD T/C 05-000-011.  FOUND OIL AT FCU DRAIN, APU PLENUM, & OIL COOLER FAN INLET & OUTLET. PERFRMD TSM 24-23-00-810-810-A.   OPS TESTED APU IAW AMM 24-23-51-400-001 & AMM 49-00-00-860-008. FOUND APU GEN INOP. R & R APU GEN IAW AMM 24-23-51-400-001-A & AMM 24-23-51-000-001-A. OPS & LEAK CHKD GOOD.  NO DEFECTS. PERFRMD TSM 24-41-00-810-810-A.  BITE TEST GAPCU, TEST FAILED. R & R GAPCU IAW AMM 24-41-34-000-001 & AMM 24-41-34-400-001.
